advertisement
Question
Posted by: Anonymous | 2009/07/13

Mirena &  long periods

Hi,

I' ve had a mirena inserted now for a little over a year. For the past 3 months I' ve been having my periods for 2 weeks. Is this normal, what' s causing this. Is there anything I can do to stop these long periods?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular spotting is one of the side effects of the Mirena. I would suggest that you see your gynaecologist though to check that there is no other problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement